Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having loss of appetite. Started flatulence after taking apihep. What is the dosage of cypon syrup?

User rating for this question
Very Good
Answered by
Practicing since : 1964
Answered : 246 Questions
Hi Doc. This is APS. My daughter has been loosing appetite lately. Last time this happened, about a year ago, she was administered APIHEP syp. which although raised her appetite but started side-effects such as flatulence also.Although she not aneamic (confirmed by doc), she takes a hell lot of time to finish her meals apart from wasting it too. She has developed dull skin, black patches apart from a recessed area beneath her eye. She is almost 10 yrs and weighs 21kg. Her physician has advised to take some appetiser.

Would CYPON syp. fulfill our purpose. What is the dosage and should it be given before meals.

PS : Can this be due to worms. How to deworm the child.

Posted Fri, 12 Oct 2012 in General Health
Answered by Dr. Sumitra Kumar Mukherjee 1 hour later
I am sorry to hear about your daughter.
I agree she is not gaining weight because she is not eating adequate due to her poor appetite.
I completely agree with you about worm infestation may be responsible. She should have her stool tested for ova, cyst and parasites. Your doctor can organise about that. In UK where
I live only worm infestation in children is thread worms. But I think other worms should be looked for. Medication Mebindazole can be given as a single dose. This will work for thread worm, round worm, Whipworm and hookworm infection.
In this connection I would advise to do blood test for anaemia and to treat anaemia as well.
Kindest regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor